# SDR AALA20110718DFW01

- Difficulty date: July 18, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 41,538 hours, 19,620 cycles
- Engine: Pwa JT8D219
- Engine time: 7,781 hours, 3,546 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, R
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED RIGHT ENGINE COMPRESSOR STALLED AFTER TIRE TREAD INGESTION.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT DFW ON 07/19/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
